# SDR AMTA200700272

- Difficulty date: June 3, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAIL, SINGLE FMC OPERATION NORMAL WITH FMC SELECTOR IN BOTH ON LT.  UNABLE TO DUPLICATE FAULT.  PERFORMED BITE IAW FIM 34-61-00-810-801, NO FAULTS NOTED.  FMC OPS NORMAL.  (K)
